# SDR FDEA202311081879

- Difficulty date: November 8, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A53610814204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM 10 PICK-UP FITTING CRACK AT Y-953 POSITION REMOVED CRACK PICK-UP FITTING,THEN INSTALLED NEW ONE WITH FASTENERS I.A.W A300-600F   SRM 51-72-10-001,PAGE 2 & 51-40-21-001, PARA.6,PAGE 7B~23
